Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Plan B / Next Choice

Anonymous
Posted by Anonymous
  • 7 Replies
I screwed up last Sunday night and realized it yesterday. I took a Next Choice One Dose within 72 hours so fingers crossed...but I feel like shit....nauseous, fatigued, dizzy, dry mouth...is that common?
Posted by Anonymous on Aug. 18, 2016 at 10:08 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-7):
LaughCryLive
by Emerald Member on Aug. 18, 2016 at 10:09 AM
From what I heard it is. It's just extra birth control and even the normal one makes me puke.
mama_danetta
by She's so heavy on Aug. 18, 2016 at 10:12 AM
Normal.
Anonymous
by Anonymous 1 - Original Poster on Aug. 18, 2016 at 10:13 AM
Thanks Ladies!!! I cannot take regular pills, either..
zacmacsmomm
by Ruby Member on Aug. 18, 2016 at 10:14 AM

yup it's common

Anonymous
by Anonymous 2 on Aug. 18, 2016 at 10:14 AM
Sounds like you took it late...lots of luck
Anonymous
by Anonymous 1 - Original Poster on Aug. 18, 2016 at 10:22 AM
89% effective with 72 hours...i took it at 62 hours yesterday and so no way I would be showing symptoms.

Quoting Anonymous 2: Sounds like you took it late...lots of luck
Anonymous
by Anonymous 3 on Aug. 18, 2016 at 10:24 AM

Those are absolutely common, or at least known, side effects of the pill. You shouldn't be feeling anything yet even if you had conceived, so it's certainly not from that.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)